# SDR MASA200601142

- Difficulty date: April 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,880 hours, 10,318 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7396 ORD.  RT OVERWING EXIT SQUEALING.  CLEANED AND LUBED DOOR SEAL.
